Sular User Reviews

Sular - User Reviews

Sular User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Sular sorted by most helpful. Patient Discussions FAQs


Comment from: patient2, 35-44 on Treatment for 2-5 years (Patient) Published: February 11

Experience very severe side effect of skin hives and rashes after switching from 10mg to the new 8.5mg. Need antihistermine to calm itchness every other day. Also suffer from sleeping issues, feel tired even after 9-10 hours of deep sleep. Dizziness and fast heart rate are also part of the side effects.

Related Reading: hives

Comment from: sular, 75 or over Female on Treatment for less than 1 month (Patient) Published: February 21

flush face & hands redding of skin on both face and hands from taking sular.

Comment from: Healthier51, 45-54 (Patient) Published: February 19

Has anyone had any problems with stomach bloating while taking this medicine? I have changed to a healhtier diet. Reducing my salt and fat intake, plus exercising more. But my abdomen has gotten bigger in the past few months even after losing weight. It has kept my blood pressure under control, but I've experienced hair loss, ankle swelling, dizziness, vision problems, rashes, headaches, & joint pains. I didn't realize the medicine was causing these problems until after I read the reviews on this website. I've been taking it for about two years now. I've started to cut back on my meds. I'm going to eventually wean myself of Sular. Who knows what these meds are DOING TO US INTERNALLY!

Related Reading: hair loss

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: February 23

After being on Sular 10mg for about a year or so my top number started getting higher and was not coming down..the Dr put me on Sular 17.5mg for 1 month and the top number still didnt budge. He then increased the dosage to 25.5mg and immediatley I started having very bad side effects (until this dosage I had not had any problems with Sular). I let the sideeffects go for awhile thinking they would taper of after getting into my system. I had the headaches, nausea, diareha, extreme heart palpitations, chills, extreme flushing of the skin (arms and legs mostly), major swelling of my hands, arms, legs, and feet, feelings of anxiety, extreme tiredness after 8-10 hrs of sleep, unable to concentrate and scariest of all slurred speech and blury vision. These side effects scared me, and as I told my dr it was like I was having a stoke. I was only on the med for 4 weeks - he immediately took me off and i will start a new medicine today. If anyone is reading this and you are having these symptoms - TELL YOUR DOCTOR - it is not your imagination - its the medicine. I will now list SULAR as a medicine I can not take. I couldnt stand the thought of taking it one more day!

Related Reading: palpitations | anxiety

Comment from: gabe, 55-64 Female on Treatment for 1-6 months (Patient) Published: March 05

more testing need to be done,the jury is still out.

Comment from: grandma, 75 or over on Treatment for 2-5 years (Patient) Published: July 28

I can't imagine what this nedication contains that it should have a retail value of over $800 for 90 pills. Drug companys are in the same league as BP and the oil companys. Who can afford to pay for this medication? Maybe the pharmaceutical companys should stop the stupid, expensive tv ads telling us to ask our doctor about this or that pill. Shame on you guys.

Comment from: Healthier51, 45-54 on Treatment for 2-5 years (Patient) Published: March 28

Has anyone heard of the supplement Ameal Bp? It is used to maintain blood pressure that is already within the normal range. But I read a review on Amazon.com where it was recommended by a physician to a patient with high blood pressure, and it succeeded in lowering his blood pressure. So, if anyone has tried it and had success, please let me know.

Related Reading: high blood pressure

Comment from: sanmarco6, 55-64 on Treatment for 10+ years (Patient) Published: October 14

I was on the old dosage of sular 20mg along with another medication and my blood pressure was perfect for 10 +years. When the dosage changed to 17.5mg I took this one around March 2009 and my pressure was high 161/101. I also started to notice hair loss. My doctor changed me to the higher dosage 25mg and my pressure is now 138/92 and the hair loss is severe in the top of my head. This new dosage does not work for me the side effects are severe. I wish they had not changed the dosage.

Comment from: Frenchlady, 65-74 on Treatment for less than 1 month (Patient) Published: April 14

I was on this drug for one week. It nearly killed me. If I would have stayed on it, I would have died. Increased my heart rate to 140 and skipping beats. I was scared. Do not take this drug.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations